# SDR COMA9960141

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fail Message
- Condition: Activated
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE. RESET FLAP SYSTEM PER AD98-20-01. AIRCRAFT RETURNED TO SERVICE.
